# SDR CALA9901127

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT RUDDER SKIN PUNCTURED APPROXIMATELY 30 INCHES DOWN FROM TOP EDGE.  THE DAMAGED AREA WAS CUT OUT IAW SRM 55-03-00.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 55-03 AND 51-10-3.  THE RUDDER WAS REBALANCED IAW SRM 55-40-1, PAGE 42.
